Công bố


Le Van Thuyet, Some Characterizations of Modules via Essentially Small Submodules, KYUNGPOOK Math. J. Vol.56 (2016), pp.1069-1083.


Nguyen Bich Huy, Bui The Quan, Nguyen Huu Khanh, Existence and multiplicity results for generalized logistic equations, Nonlinear Analysis, Vol. 144 (2016), pp. 77-92. Preprint ViAsM 15.73.


Nguyen Bich Huy, Bui The Quan, Positive solutions of logistic equations with dependence on gradient and nonhomogeneous Kirchhoff term, Journal of Mathematical Analysis and Applications, Vol. 444 (2016), pp. 95-109. Preprint ViAsM 15.77.


Le Cong Trinh, Equinormalizability and topologically triviality of deformations of isolated curve singularities over smooth base spaces, Kodai Mathematical Journal, Vol. 38 (2015), pp. 642-657. Preprint ViAsM14.59


Le Cong Trinh, Nonnegative Morse polynomial functions and polynomial optimization, Positivity, Vol. 20 (2016), pp. 483–498. Preprint ViAsM14.42


Nguyen Thu Ha, Nguyen Huu Du and Do Duc Thuan, On data dependence of stability domains, exponential stability and stability radii for implicit linear dynamic equations, Mathematics of Control, Signals and Systems, vol. 28 (2016), pp. 1-28. Preprint ViAsM 15.45.


Nguyen Dinh Tuan, On Necessary Optimality Conditions for Nonsmooth Vector Optimization Problems with Mixed Constraints in Infinite Dimensions, Applied Mathematics & Optimization (Published onlion: October 2016)


Phan Quoc Khanh and Nguyen Minh Tung, Second-Order Conditions for Q-Minimizers and Firm Minimizers in Set-Valued Optimization subject to Mixed Constraints, Journal of Optimization Theory and Applications, Vol. 171, pp. 45-69. Preprint ViAsM 16.33


Mouez Dimassi, Semi-classical Asymptotics for Schrödinger Operator with Oscillating Decaying Potential, Canad. Math. Bull. Vol. 59(2016), pp. 734-747


Nguyen Dinh Cong, Doan Thai Son, On intergral separation of bounded linear random differential equations, Discrete and Continuous Dynamical Systems, Series, Vol. 9 (2016), pp. 995-1007.


Dinh Dũng, Sampling and cubature on sparse grids based on a B-spline quasi-interpolation, Found. Comp. Math. Vol. 16(2016), pp.1193-1240. Preprint ViAsM14.4.


Patrick L. Combettes and Dinh Dũng, Kolmogorov n-widths of function classes induced by a non-degenerate differential operator: a convex duality approach, Set-Valued and Variational Analysis Vol. 24(2016), pp. 83-99. Preprint ViAsM14.17


G. Byrenheid, Dinh Dũng, W. Sickel, and T. Ullrich, Sampling on energy-norm based sparse grids for the optimal recovery of Sobolev type functions in Hγ, J. Approx. Theory 207(2016), 207-231. Preprint ViAsM14.7


P.K. Anh, T.N. Hai, Spliting extragradient-like algorithms for strongly   pseudomonotone equilibrium problems, Numer.Algor. (Publish online on December, 2016)


Alexander V. Abanin, Pham Trong Tien, Differentiation and integration operators on weighted Banach spaces of holomorphic functions, Mathematische Nachrichten (Publish online 17 November 2016). Preprint  ViAsM15.58.


Ha Duy Hung, Duong Quoc Huy and Luong Dang Ky, A note on weak$^*$-convergence in $h^1(\mathbb R^d)$, Ann. Funct. Anal. 7 (2016), pp. 573-577. Preprint ViAsM15.51.


Dinh Thanh Duc, Ha Duy Hung and Luong Dang Ky, On weak$^*$-convergence in the localized Hardy spaces $H^1_ρ(\mathcal X)$ and its application, Taiwanese J. Math. Vol. 20 (2016), pp. 897-907. Preprint ViAsM15.56.


Yiyu Liang, Luong Dang Ky and Dachun Yang, Weighted endpoint estimates for commutators of Calderón-Zygmund operators, Proc. Amer. Math. Soc. Vol. 144 (2016),pp. 5171-518. Preprint ViAsM15.40


Nguyen Huu Du, Nguyen Thanh Dieu, Long-time behavior of an SIR model with perturbed disease transmission coefficient, Discrete and Continuous Dynamical Systems - Series B (DCDS-B, Volume 21 (2016), pp. 3429–3440


Truong Xuan Duc Ha, A remark on the lower semicontinuity assumption in the Ekeland variational principle, Optimization, Vol 65 (2016), pp. 1781 - 1789.


P.K. Anh, T.V. Anh, and L.D. Muu, On bilevel split pseudomonotone variational inequality problems with applications, Acta Math. Viet. (Online June 2016)


D.V. Hieu, P.K. Anh, L.D. Muu, Modified hybrid projection methods for finding common solutions to variational inequality problems, Computational Optimization and Applications (Accept June 2016)


P.K. Anh and D.V. Hieu, Parallel hybrid methods for variational inequalities, equilibrium problems and common fixed point problems, Vietnam J. Math., Vol. 44(2016), pp. 351-374. Preprint ViAsM14.19. 


D.V. Hieu, L.D. Muu, and P.K. Anh, Parallel hybrid extragradient methods for pseudomonotone equilibrium problems and nonexpansive mappingsNumer. Algor. , 73 (2016), pp. 197-217.


Nguyen Thac Dung, Rigidity properties of smooth metric measure spaces via the weighted p-laplacian, Proc. Amer. Math. Soc. (Online September 2016)


Nguyen Thac Dung and Nguyen Duy Dat, Weighted p-harmonic functions and rigidity of smooth metric measure spaces, J. Math. Appl. 433 (2016), pp. 959-980.


Nguyen Thac Dung, Rigidity of immersed submanifolds in a hyperbolic space, Bull. Korean Math. Vol. 53 (2016), pp. 1795–1804.Preprint ViAsM15.18. 


Nguyen Quang Dieu, Phung Van Manh, Pham Hien Bang, and Le Thanh Hung, Vitali's theorem without uniform boundedness, Publicacions Matemàtiques, Vol 60 (2016), pp 311-334. Preprint ViAsM14.60.


Tuyen, N. V., Some characterizations of solution sets of vector optimization problems with generalized order, Acta Math. Vietnam, Vol 4 (2016), pp. 1-18.


Tuyen, N. V., Convergence of the relative Pareto efficient sets, Taiwanese J. Math., Vol 20 (2016), pp. 1149-1173.


N.T. Thanh, V.N. Phat, P.Niamsup, Robust  finite-time stabilization of nonlinear systems with  multiple delays in states and controls, Commun. Appl. Nonl. Anal., Vol. 23 (2016), pp. 1-23. Preprint ViAsM15.44


P. Niamsup, V.N. Phat, Robust finite-time control for linear time-varying delay systems with  bounded control, Asian J. Control, Vol. 18 (2016), pp 1-8Preprint ViAsM15.4


Le A.  Tuan,  Vu N. Phat, Robust finite-time stability and  $H_\infty$ control  of  linear  discrete-time delay   systems with  norm-bounded  disturbances, Acta Math Vietnamica, Vol. 41 (2016), pp. 481-493. Preprint   ViAsM15.1


Nguyen Ky Nam, Pham Đinh Tung, Small Mixed-Level Screening Designs with Orthogonal Quadratic Effects, Journal of Quality Technology, Vol. 48 (2016), pp 405-415. Preprint ViAsM16.27


T.V. Khanh, N.V. Thu, Iterates of holomorphic self-maps on pseudoconvex domains of finite and infinite type in \mathbb C^n, Proceedings of the American Mathematical Society Vol. 144(2016), pp. 5197–5206, Preprint  ViAsM15.32


Vincent F. Yu, Luu Huu Van, Luu Quoc Dat, Ha Thi Xuan Chi, Shuo-Yan Chou, Truong Thi Thuy Duong, Analyzing the ranking method for fuzzy numbers in fuzzy decision making based on the magnitude concepts, Int. J. Fuzzy Syst. (Public online 25 july, 2016), Preprint ViAsM16.24


Pham Duy Khanh, A New Extragradient Method for Strongly Pseudomonotone Variational Inequalities, Numerical Functional Analysis and Optimization, Vol 37 (2016), pp 1131-1143, Preprint ViAsM12.7


Vu Viet Hung,Local property of a class of m-subharmonic functions, Vietnam Journal of Mathematics Vol. 44 (2016), Issue 3, pp 449-648, Preprint ViAsM15.39


Nguyen Khac Tin, Nguyen Sum, Kameko's homomorphism and the algebraic transfer - Le morphisme de Kameko et le transfert algébrique,Comptes Rendus Mathématique, Volume 354, Issue 9, September 2016, Pages: 940-943. Preprints: ViAsM15.37


Dang Vo Phuc, Nguyen Sum, On a minimal set of generators for the polynomial algebra of five variables as a module over the Steenrod algebra Acta Mathematica Vietnamica. First online: 25 August 2016 Preprint: ViAsM15.65


Le Van Thuyet, Phan Dan and Truong Cong Quynh, Modules which are invariant under idempotents of their envelopes, Colloquium Mathematicum 143(2016), pp 237-250, ViAsM16.09


Nguyen Thieu Huy, Trịnh Viet Duoc and Dinh Xuan Khanh, Attraction property of admissible integral manifolds and applications to Fisher-Kolmogorov model, Taiwanese Journal of Mathematics Vol 20 (2016) (Online 2016), ViAsM15.31


Pham Duy Khanh, Marc Lassonde, Quasiconvex Linear Perturbations and Convexity, The American Mathematical Monthly, Vol. 123(2016), pp. 605-608


Nguyen Thanh Qui, Coderivatives of implicit multifunctions and stability of variational systems, Journal of Global Optimization, Vol 65 (2016), pp 615-635ViAsM15.31


Nguyen Thanh Dieu, Nguyen Hai Dang, Nguyen Huu Du and George Yin, Classication of Asymptotic Behavior in A Stochastic SIR Model, SIAM J. Appl. Dyn. Syst., 15(2), pp 1062–1084ViAsM15.35


Didier Aussel, Asrifa Sultana, Vellaichamy Vetrive, On the Existence of Projected Solutions of Quasi-Variational Inequalities and Generalized Nash Equilibrium Problems, J Optim Theory Appl (Online May, 2016)


C.T. Anh and B.K. My, Liouville-type theorems for elliptic inequalities involving the Δλ-Laplace operator, Complex Variables and Elliptic Equations 61 (2016), pp 1002-1013. Preprint ViAsM 15.70


C.T. Anh and T.M. Nguyet, Optimal control of the instationary 3D Navier-Stokes-Voight equations, Numer, Funct. Anal. Optim. 37 (2016), 415-439. Preprint ViAsM 15.71


C.T. Anh and V.M. Toi, Null controllability in large time of a parabolic equation involving the Grushin operator with an inverse-square potential,Nonlinear Differential Equations and Applications NoDEA (online: ). Preprint ViAsM 15.69


Tran Vu Khanh, Lower bounds on the kobayashi metric near a point of infinite type, J. Geom. Anal. 26 (2016), pp 616–629, Preprints ViAsM13.08.


Bui Xuan Hai and Nguyen Anh Tu, On multiplicative subgroups in division rings, J. Algebra Appl. Vol 15, 1650050 (2016) [16 pages], Preprints ViAsM14.14.


Kévin Perrot and Trung Van Pham, Chip-firing game and partial Tutte polynomial for Eulerian digraphs, The Electronic Journal Combinatorics Vol 23(1), 2016, pp 1-57


V. V. Hung, A characterization of $E_{\chi, loc}(\Omega)$, Complex Variables and Elliptic Equations, Vol. 61 (4), 2016, pp 448-455.


P. N. Anh, T. N. Hai and P. M. Tuan, On ergodic algorithms for equilibrium problems, Journal of Global Optimization , Vol 64 (2016),No1, pp 179-195


Alexey Chernov and Dinh Dung, New explicit-in-dimension estimates for the cardinality of high-dimensional hyperbolic crosses and approximation of functions having mixed smoothness, Journal of Complexity, Vol 32 (2016), pp. 92-121.


Duong Xuan Giap and Nguyen Van Quang, Multidimensional and Multivalued Ergodic Theorems for Measure-Preserving Transformations, Set-Valued and Variational Analysi (Available online January 2016), Preprints ViAsM14.27.


Phan Hoàng Chơn, Modular coinvariants and the mod p homology of $QS^k$, Proceedings of the London Mathematical Society (Available online January 2016), Preprints ViAsM14.39.


Nguyen Thanh Dieu, Some results on almost sure stability of non-autonomous stochastic differential equations with Markovian switching, Vietnam Journal of Mathematics (Available online January 2016), Preprints ViAsM15.34.


Le Hong Trang, Attila Kozma, Phan Thanh An and Moritz Diehl, A sequential convex programming algorithm for minimizing a sum of Euclidean norms with non-convex constraints, Optimization Methods and Softwar, 31(2016), No 1, pp 187-203, PreprintsViAsM14.03.


Nguyen Van Quang and Hoang Thi Duyen, Convergence of Weighted Sums and Strong Law of Large Numbers for Convex Compact Integrable Random Sets and Fuzzy Random Sets, Journal of Convex Analysis 23 (2016), No. 4, Preprints ViAsM14.26.


Nguyen Tran Thuan and Nguyen Van Quang, Negative association and negative dependence for random upper semicontinuous functions, with applications, Journal of Multivariate Analysis, 145 (2016) 44–57, Preprints ViAsM13.29.


Gerd Dethloff, Pham Hoang Ha and Pham Duc Thoan, Ramification of the gauss map of complete minimal surfaces in R^m on annular ends, Colloquium Mathematicum 142(2016), 149-167, Preprints ViAsM14.55.